Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Numb face and weak hand. All medical test normal. Should I consult a neurologist?

Hi doctor, I am a 40 year old female and have been xperiencng. Some numbness on the left side of my face as well as numbness and weakness in. My left arm andhand. I had similar. Symptoms a year and. S months ago. Had an MRI, lumber puncture and various blood tests, all came back clear. I was. Told by my neurologist that it was sme form of a migraine (without the headche). I have now had these symptoms for about 48 hrs.. Shld I see my neurologist again.?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I would definitely go see your neurologist again. You symptoms may be suggestive of an inflammatory disease - such as MS - that might have bee not seen on an initial MRI. A migraine would cause all your symptoms, but if you feel like your symptoms are getting worse and not getting better, I would definitely seek a professional opinion.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor